doc. RNDr.

Martin Kovár

Ph.D.

FEEC, UMAT – associate professor

+420 54114 6067
kovar@feec.vutbr.cz

Send BUT message

doc. RNDr. Martin Kovár, Ph.D.

Publications

  • 2017

    KOVÁR, M.; HEGER, Z.; CERNEI, N.; PŘÍBORSKÝ, J. Mathematical Model of Serum PSA - Urinary Sarcosine Dependency and Its Impact On Prostate Tumor Geometry. In Aplimat 2017, proceedings. Bratislava: STU Bratislava, 2017. p. 878-887. ISBN: 978-80-227-4650- 2.
    Detail | WWW

    KOVÁR, M.; PŘÍBORSKÝ, J. Some properties of causal structures. In Aplimat 2017, proceedings. Bratislava: STU Bratislava, 2017. p. 888-892. ISBN: 978-80-227-4650- 2.
    Detail | WWW

  • 2014

    KOVÁR, M.; CHERNIKAVA, A. On the Proof of the Existence of Undominated Strategies in Normal Form Games. AMERICAN MATHEMATICAL MONTHLY, 2014, vol. 121, no. 04, p. 332-337. ISSN: 0002-9890.
    Detail

  • 2013

    KOVÁR, M. A new causal topology and why the universe is co-compact. 2013. p. 1-15.
    Detail | WWW

    KOVÁR, M.; CHERNIKAVA, A. A note on directly complete analogue of the deGroot dual for general posets. In Vestnik Lipeckogo gosudarstvennogo pedagogičeskogo universiteta - Naučnyj žurnal, serija MIFE. MIFE. Lipeck, Rusko: Univerzita Lipeck, 2013. p. 9-13. ISBN: 978-5-88526-603- 1.
    Detail

  • 2012

    KOVÁR, M.; CHERNIKAVA, A. A short Node on Directly- Finite Framework Approximation. In XXX International Colloquium on the Management of Educational process. 2012. p. 1-4. ISBN: 978-80-7231-865- 0.
    Detail

  • 2011

    CHERNIKAVA, A.; KOVÁR, M. De Groot dualization in directly complete topological structures II. In XXIX International Colloquium on the Management of Educational Process : proceedings of abstracts and electronic versions of reviewed contributions on CD-ROM [CD-ROM]. Brno : UO, 2011. Brno: FEM UNOB, 2011. p. 165-169. ISBN: 978-80-7231-780- 6.
    Detail

    CHERNIKAVA, A.; KOVÁR, M. The Quest For de Groot- like Dual of Pretopological Systems With Mathematica as of a Tool of Visualization. In Proceedings - Aplimat 2011. 2011. p. 89-98. ISBN: 978-80-89313-51- 8.
    Detail

    CHERNIKAVA, A.; KOVÁR, M. Illustrating Topological Problems With Mathematica: A Regular Non-T3. 5 Space Comapctificable by N. In Proceedings - Aplimat 2011. 2011. p. 99-102. ISBN: 978-80-89313-51- 8.
    Detail

    CHERNIKAVA, A.; KOVÁR, M. The Elementary Proof of the Existence of Undominated Strategies in Compact Normal Form Games. In International Conference PRESENTATION OF MATHEMATICS 11, Proceedings. Liberec, CZ: Technical University of Liberec, 2011. p. 65-69. ISBN: 978-80-7372-773- 4.
    Detail

  • 2010

    KOVÁR, M.; CHERNIKAVA, A. De Groot dualization in directly complete topological structures. In XXVIII. International Colloquium on the Management of Educational Process. Brno: Unob, FEKT VUT, JČMF, 2010. p. 144-150. ISBN: 978-80-7231-733- 2.
    Detail

  • 2008

    KOVÁR, M. Mutually compactificable topological spaces. International Journal of Mathematics and Mathematical Sciences, 2008, vol. 2007, no. Article ID 67083, p. 1-10. ISSN: 0161- 1712.
    Detail

    KOVÁR, M. Reconstruction of Topology from Causality Structure of Minkowski Space. In 6. mezinárodní matematický workshop. Brno, Česká republika: Fakulta stavební Vysokého učení technického v Brně, 2008. p. 1-7. ISBN: 80-214-3282- 9.
    Detail

    KOVÁR, M. The classes of mutual comaptificability. International Journal of Mathematics and Mathematical Sciences, 2008, vol. 2007, no. Article ID 67083, p. 1-11. ISSN: 0161- 1712.
    Detail

  • 2006

    Kovar, Martin Maria. The compactificability of certain spaces. International Journal of Mathematics and Mathematical Sciences, 2006, vol. 2006, no. Article ID 67083, p. 1-17. ISSN: 0161- 1712.
    Detail

    Kovár, Martin Maria. The compactificability classes: The behavior at infinity. International Journal of Mathematics and Mathematical Sciences, 2006, vol. 2006, no. Article ID 24370, p. 1-12. ISSN: 0161- 1712.
    Detail

    KOVÁR, Martin Maria. A note on paracompactness and full normality without weak separation axioms. In 5. mezinárodní matematický workshop. Brno, Česká republika: Fakulta stavební Vysokého učení technického v Brně, 2006. p. 1 ( p.)ISBN: 80-214-3282- 9.
    Detail

    Kovár, Martin Maria. A topologization of pointless causality structures. In 5. mezinárodní matematický workshop. Brno, Česká republika: Fakulta stavební Vysokého učení technického v Brně, 2006. p. 1 ( p.)ISBN: 80-214-3282- 9.
    Detail

  • 2005

    KOVÁR, M. On iterated de Groot dualizations of topological spaces. Topology and its Applications, 2005, vol. 1, no. 146- 7, p. 83 ( p.)ISSN: 0166- 8641.
    Detail

    Caldas M., Jafari S., Kovár M. M. Some properties of Theta- open Sets. Divulgaciones Matematicas, 2005, vol. 12, no. 2, p. 161-169. ISSN: 1315- 2068.
    Detail

    Kovár, M. Some Questions in Topology - The Topologists View at the Universe. 4. mezinárodní matematický workshop. Fakulta stavební Vysokého učení technického v Brně, 2005. p. 67 ( p.)ISBN: 80-214-2998- 4.
    Detail

    Caldas M., Jafari S., Kovár M. M. A note on $G_\delta$- sets and associated low separation axioms. In 4. mezinárodní matematický workshop. Brno: Fakulta stavební Vysokého učení technického v Brně, 2005. p. 1 ( p.)ISBN: 80-214-2998- 4.
    Detail

    Kovár M. M. Hofmann- Mislove Posets. Topology Proceedings, 2005, vol. 29, no. 2, p. 539-558. ISSN: 0146- 4124.
    Detail

    Kovár M. M. An Introduction to the Mutual Compactificability. In 4. mezinárodní matematický workshop. Brno: Fakulta stavební Vysokého učení technického v Brně, 2005. p. 1 ( p.)
    Detail

  • 2004

    KOVÁR, M. The Hofmann- Mislove Theorem for general posets. In Proceedings of the Dagstuhl Seminar 04351 - Spatial Representation: Discrete vs. Continuous Computational Models. Schloss Dagstuhl, Deutschland: IBFI Schloss Dagstuhl, 2004. p. 1 ( p.)
    Detail

    KOVÁR, M. A note to the topology generated by Scott- open filters. In 3. mezinárodní matematický workshop. Brno, Česká republika: Fakulta stavební Vysokého učení technického v Brně, 2004. p. 1 ( p.)ISBN: 80-214-2741- 8.
    Detail

    KOVÁR, M. Vlastnosti obecných topologických struktur bez oddělovacích axiómů. Brno: Vysoké učení technické v Brně, 2004. p. 1 ( p.)
    Detail

    KOVÁR, M. The de Groot dual for topological systems and locales. In 3. mezinárodní matematický workshop. Brno, Česká republika: Fakulta stavební Vysokého učení technického v Brně, 2004. p. 1 ( p.)ISBN: 80-214-2741- 8.
    Detail

    KOVÁR, M. On Maximality of Compact Topologies. In Proceedings of the Dagstuhl Seminar 04351 - Spatial Representation: Discrete vs. Continuous Computational Models. Schloss Dagstuhl, Deutschland: IBFI Schloss Dagstuhl, 2004. p. 1 ( p.)
    Detail

    KOVÁR, M. The Hofmann- Mislove Theorem for general topological structures. In Proceedings of the Dagstuhl Seminar 04351 - Spatial Representation: Discrete vs. Continuous Computational Models. Schloss Dagstuhl, Deutschland: IBFI Schloss Dagstuhl, 2004. p. 1 ( p.)
    Detail

    KOVÁR, M. The de Groot dual for general collections of sets. In Proceedings of the Dagstuhl Seminar 04351 - Spatial Representation: Discrete vs. Continuous Computational Models. Schloss Dagstuhl, Deutschland: IBFI Schloss Dagstuhl, 2004. p. 1 ( p.)
    Detail

    KOVÁR, M. On Weak Reflections in Some Superclasses of Compact Spaces II. Topology and its Applications, 2004, vol. 1, no. 137, p. 195 ( p.)ISSN: 0166- 8641.
    Detail

  • 2003

    KOVÁR, M. At most 4 topologies can arise from iterating the de Groot dual. Topology and its Applications, 2003, vol. 2003, no. 130, p. 175-182. ISSN: 0166- 8641.
    Detail

    KOVÁR, M., JAFARI, S., NOIRI, T. Properties of $\theta$s- US spaces. Acta Mathematica Hungarica, 2003, vol. 101, no. 1- 2, p. 155-162. ISSN: 0236- 5294.
    Detail

  • 2002

    KOVÁR, M. Sequence of dualizations of topological spaces is finite. In Proceedings of the Ninth Prague Topological Symposium. 2002. p. 181 ( p.)ISBN: 0-9730867-0- X.
    Detail

    KOVÁR, M. On iterated dualizations of topological spaces and structures. In Abstracts of the Workshop on Topology in Computer Science. New York, Spojené státy americké: City College, City University of New York, 2002. p. 11 ( p.)
    Detail

    KOVÁR, M. On weak reflections in some superclasses of compact spaces I. Topology, Proceedings, 2002, vol. 25, no. 1, p. 575 ( p.)ISSN: 0146- 4124.
    Detail

    KOVÁR, M. On iterated dualizations of topological structures. In Abstract of the International Conference on Topology and Its Applications - Topology in Matsue. Matsue, Japonsko: Shimane University in Matsue, Osaka university, 2002. p. 42 ( p.)
    Detail

    KOVÁR, M. On dualizations of topological systems. In Abstracts of the Second Workshop on Formal Topology. Venezia (Venice, Benátky), Itálie: University of Padova and University of Venezia, 2002. p. 4 ( p.)
    Detail

  • 2001

    KOVÁR, M. On weak reflections in some classes of topological spaces II. In IV Iberoamerican Conference o Topology. University of Coimbra, 2001. p. 32 ( p.)
    Detail

    KOVÁR, M. Problem 540 is (almost) solved. In Abstracts of the Ninth Prague Topological Symposium. Matematicko- fyzikální fakulta Univerzity Karlovy, 2001. p. 45 ( p.)
    Detail

    KOVÁR, M. A note on the comparison of topologies. International Journal of Mathematics and Mathematical Sciences, 2001, vol. 26, no. 4, p. 233 ( p.)ISSN: 0161- 1712.
    Detail

    KOVÁR, M. A Solution of Problem 540. 2001, vol. 2001, no. 470, p. 1 ( p.)
    Detail

  • 2000

    KOVÁR, M. On 3-topological version of $\theta$- regularity. International Journal of Mathematics and Mathematical Sciences, 2000, vol. 23, no. 6, p. 393 ( p.)ISSN: 0161- 1712.
    Detail

    KOVÁR, M. A generalization of $\theta$- regularity and bitopological covering properties. Acta Mathematica Hungarica, 2000, vol. 88, no. 1, p. 95 ( p.)ISSN: 0236- 5294.
    Detail

    KOVÁR, M. On the weak reflections in some classes of topological spaces. In Abstracts of the First Turkish International Conference on Topology and Its Applications. Istanbul University, 2000. p. 17 ( p.)
    Detail

    KOVÁR, M. A Note on Ragahvan-Reilly' s Pairwise Paracompactness. International Journal of Mathematics and Mathematical Sciences, 2000, vol. 24, no. 2, p. 139 ( p.)ISSN: 0161- 1712.
    Detail

  • 1999

    KOVÁR, M. $\theta$- regularity in spaces with more topologies. In III Congreso Iberoamericano De Topologia Y Sus Aplicaciones. Escuela Universitaria de Gandia, 1999. p. 65 ( p.)
    Detail

  • 1998

    KOVÁR, M. A note to classes of mutual comapctificability II. In Abstarcts of the Topology Conference in Gyula. János Bolyai Mathematical Society, 1998. p. 20 ( p.)
    Detail

    KOVÁR, M. A remark on theta- regular spaces. International Journal of Mathematics and Mathematical Sciences, 1998, vol. 21, no. 1, p. 199 ( p.)ISSN: 0161- 1712.
    Detail

  • 1996

    KOVÁR, M. On Mutual Compactificability and Compactificability Classes. In Proceedings of the Eighth Prague Topological Symposium. Topology Atlas, 1996. p. 173 ( p.)
    Detail | WWW

    KOVÁR, M. On the problem of weak reflectines in compact spaces. Annals of the New York Academy of Sciences, vol 788, 1996, vol. 1996, no. 1, p. 160 ( p.)ISSN: 0077- 8923.
    Detail

    KOVÁR, M. On mutual compactificability of topological spaces. In Abstracts of the Eight Prague Topological Symposium. Matematicko- fyzikální fakulta Univerzity Karlovy, 1996. p. 55 ( p.)
    Detail

  • 1995

    KOVÁR, M. Which topological spaces have a weak reflection in compact spaces. CMUC, 1995, vol. 36, no. 3, p. 529 ( p.)ISSN: 0010- 2628.
    Detail

  • 1994

    KOVÁR, M. A substitution of regularity applied in paracompactness. 1994.
    Detail

    KOVÁR, M. On $theta$- regular Spaces. International Journal of Mathematics and Mathematical Sciences, 1994, vol. 17, no. 4, p. 687 ( p.)ISSN: 0161- 1712.
    Detail

    KOVÁR, M. On the Weak Reflection Property. In Tenth Summer Conference on General Topology and Applications. Amsterdam: Vrije Universiteit Amsterdam, 1994. p. 95 ( p.)
    Detail

  • 1991

    KOVÁR, M. On some generalizations of regularity - covering properties without separation axioms. In Abstracts of the Seventh Prague Topological Symposium. Matematicko- fyzikální fakulta Univerzity Karlovy, 1991. p. 63 ( p.)
    Detail

  • 1990

    KOVÁR, M. Konečně regulární a konečně normální topologické prostory. 1990.
    Detail

*) Publications are generated once a 24 hours.